# SDR JGVR20171121001

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 12,590 hours, 9,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A FOUR INCH CRACK IN THE LT LOWER WING SKIN,  JUST INBOARD OF WHEEL WELL OPENING.  REPAIRED THE SKIN IAW ERO-911328, REV IR.
